# SDR EISA95279

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 93
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE RIB INBOARD STIFFENER LOWER END CRACKED AT WS 93.  REPAIRED STIFFENER PER SRM 51-40-3.  (M)
